For effective relief of colds and flu symptoms use our Lemsip Max Cold and Flu Blackcurrant flavour sachets. Contains paracetamol. Not suitable for those under the age of 16. Comes in a pack of 10 sachets to be mixed with hot water. Do not store above 25 degree Celsius. Store in the original package. Always read the label.
The full Lemsip Max range. For cold and flu relief.
Lemsip Max Cold and Flu Lemon.
Lemsip Max Cold and Flu Blackcurrant.
Lemsip Max Honey and Ginger flavour powder for oral solution.
Lemsip Max Cold and Flu capsules.
Contains paracetamol, always read the label.
Ingredients (per sachet) Paracetamol 1000mg Phenylephrine Hydrochloride 12.2mg Also contains Ascorbic Acid (Vitamin C), Sucrose and Aspartame
How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 16 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 16 years, except on medical advice. DO NOT EXCEED THE STATED DOSE. Warnings. CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure.
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. Store below 25°C in a dry place. Min Age Limit (Advisory): 16 Years